# SDR QXEA200300726

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 2,958 hours, 2,246 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SJC-ON FLIGHT NUMBER 2456, TRANSFER PUMP CAUTION LIGHT ON TAXI OUT. RESET FUEL SYSTEM CONTROL CIRCUIT BREAKERS. NO FURTHER CAUTION OR FAULT NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
